# SDR CALA2025082007952

- Difficulty date: August 16, 2025
- Submitted: August 20, 2025
- Operation: Air carrier
- Aircraft: N21108
- Make and model: Boeing 757224
- Aircraft serial: 27298
- Aircraft time: 105,858 hours, 25,611 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Gate
- Condition: Out Of Adjust
- Location: Zone 800
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFT ENT DOOR CAUTION MSG IN DESCENT. FAS CONFIRMED DOOR HANDLE LOOSE REPEAT WRITEUP. LEFT AFT DOOR REQUIRES ADJUSTMENT & PROX SENSOR ADJUSTMENT PER FIM FAULT CODE 52 90 04 41 CHECKED FOR PROPER L4 DOOR INDICATION IN FLIGHT DECK, DOOR INDICATES PROPERLY ON OVERHEAD AND EICAS MESSAGE WHEN OPENED AND CLOSED. FOUND INTERIOR HANDLE SOFT LATCHING UNDER SPECIFIED LIMITS IAW AMM TASK 52-11-00-825-001 STEP G.(5)(J) THRU (K)2). ADJUSTED UPPER GATE AND PERFORMED CHECK AGAIN PER ABOVE AMM TASK, FORCE IS WITHIN LIMITS. RII CW ON L4 DOOR RIG., OK TO CONTINUE.
